# SDR IPXA10M60394

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: AYG70305511
- Part serial: EFS29973
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:AS-E, AFTER T/O AT 400FT GOT A LEVEL 2 FLAP DISAGREE, BY THE TIME WE FINISHED CHECKLIST THE FLAPS HAD BLOWNBACK TO ZERO DEGREES. DURING BLOWBACK THE RT SIDE FLAPS BOTH INNER AND OUTER RETRACTED SUBSTAINTALLY FASTER THAN LT SIDE. BASED ON THE FEEL OF ACFT ALL 3 CREW MEMBER BELIEVE THE BLOWBACK WAS HAPPENING DURING ROTATION, BASED ON A SINKING FEELING OF ACFT.  ACCOMPLISHED FIM 27-50-03 FIG 105 BLOCK 1,4,7,8 AND FIM 27-50-01, FIG 1, 03 BLOCK 1-3. C/O FCC1+2 RTS TEST IAW AMM 27-56-01-2. VISUALLY INSP  VISIBLE PORTIONS OF FLAP CABLE/PULLEY SYS IN LT, RT AND CTR WW. VISUALLY INSP FLAPS LINKAGES FOR OBVIOUS DAMAGE. R & R INBD FLAP CONTROL VALVE.
